MENOPAUSE ON STEROIDS

Today, I am happy to report that I am much recovered from last week’s back injury. The back muscles are still a wee bit sore and I move verrrrrry carefully, but I am no longer immobile or crying.

Along with pain meds and a muscle relaxant, my doctor prescribed a steroid. He warned me: “The steroid may make you feel a bit…mmmm…b****y, and it may cause hot flashes.”

That’s where I live, Doc. I thought it was called “menopause.”

But menopause on steroids? Seriously?!  I trashed the prescription for the steroid. I decided I would rather live with the pain.

Don’t get me wrong: I love this new season of life. LOVE IT!

But let’s not get all crazy, Doc.

Advertisements
This entry was posted in Posts and tagged . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s